Show simple item record

contributor authorSondipon Adhikari
contributor authorC. S. Manohar
date accessioned2017-05-08T22:39:06Z
date available2017-05-08T22:39:06Z
date copyrightNovember 2000
date issued2000
identifier other%28asce%290733-9399%282000%29126%3A11%281131%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/85110
description abstractThe problem of determining the statistics of the transient response of randomly inhomogeneous beams is formulated. This is based on the use of stochastic dynamic stiffness coefficients in conjunction with the fast Fourier transform algorithm. The dynamic stiffness coefficients, in turn, are determined using a stochastic finite-element formulation that employs frequency-dependent shape functions. The approach is illustrated by analyzing the response of a random rod subject to a boxcar type of axial impact and, also, by considering the flexural response of a randomly inhomogeneous beam resting on a randomly varying Winkler's foundation and subjected to the action of a moving force. A discussion on the treatment of system property random fields as being non-Gaussian in nature is presented. Also discussed are the methods for handling nonzero initial conditions within the framework of the frequency domain response analysis employed in the study. Satisfactory comparisons between the analytical results and simulation results are demonstrated.
publisherAmerican Society of Civil Engineers
titleTransient Dynamics of Stochastically Parametered Beams
typeJournal Paper
journal volume126
journal issue11
journal titleJournal of Engineering Mechanics
identifier doi10.1061/(ASCE)0733-9399(2000)126:11(1131)
treeJournal of Engineering Mechanics:;2000:;Volume ( 126 ):;issue: 011
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record